Skip to content
Pain after Hepatits B Vaccine
michaelapettersen posted:
It has been nearly 3 weeks since I got my 3rd Hepatitis B vaccine and my arm still hurts near the injection site. Is this normal or should I go back to the health center and have it looked at?
atti_editor responded:
Hi michaelapettersen,

This article says that the most common side effect of the hepatitis vaccine is soreness at the injection site. If you are worried, you might try calling your doctor to see if lingering soreness after 3 weeks is a normal, or if they would like for you to go in.

Best wishes,

Helpful Tips

I'm not a doctor but.....
I tend to do this once every couple of years. My doctor tells me it's an infection and gives me an antibiotic. It clears up with the ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.